Translator Disclaimer
June 2017 Apparent contours of stable maps between closed surfaces
Takahiro Yamamoto
Kodai Math. J. 40(2): 358-378 (June 2017). DOI: 10.2996/kmj/1499846602

Abstract

Let $M$ and $N$ be connected and orientable, closed surfaces. For a stable map $\varphi : M \rightarrow N$, denote by $c(\varphi)$ and $n(\varphi)$ the numbers of cusps and nodes of $\varphi$ respectively. In this paper, we determine the minimal number $c(\varphi) + n(\varphi)$ among the apparent contours of degree $d$ stable maps $M \rightarrow N$ whose singular points set consists of one component.

Citation

Download Citation

Takahiro Yamamoto. "Apparent contours of stable maps between closed surfaces." Kodai Math. J. 40 (2) 358 - 378, June 2017. https://doi.org/10.2996/kmj/1499846602

Information

Published: June 2017
First available in Project Euclid: 12 July 2017

zbMATH: 1384.57018
MathSciNet: MR3680566
Digital Object Identifier: 10.2996/kmj/1499846602

Rights: Copyright © 2017 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 2 • June 2017
Back to Top